# SDR DL777001501

- Difficulty date: August 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 5,262 hours, 1,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT R-3 DOOR INOP.  REPLACED FLASHLIGHT.
